Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Stanley-Reisner ideals whose powers have finite length cohomologies

Authors: Shiro Goto and Yukihide Takayama
Journal: Proc. Amer. Math. Soc. 135 (2007), 2355-2364
MSC (2000): Primary 13F55; Secondary 13H10
Published electronically: March 22, 2007
MathSciNet review: 2302556
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a class of Stanley-Reisner ideals called a generalized complete intersection, which is characterized by the property that all the residue class rings of powers of the ideal have FLC. We also give a combinatorial characterization of such ideals.

References [Enhancements On Off] (What's this?)

  • 1. R. Achilles and W. Vogel, Über vollständige Durchschnitte in lokalen Ringen. Math. Nachr. 89 (1979), 285-298. MR 0546888 (82e:14060)
  • 2. Winfried Bruns and Jürgen Herzog, Cohen-Macaulay rings, Cambridge Studies in Advanced Mathematics, vol. 39, Cambridge University Press, Cambridge, 1993. MR 1251956
  • 3. R. C. Cowsik and M. V. Nori, On the fibres of blowing up, J. Indian Math. Soc. (N.S.) 40 (1976), no. 1-4, 217–222 (1977). MR 0572990
  • 4. M. Herrmann and U. Orbanz, Faserdimensionen von Aufblasungen lokaler Ringe und Äquimultiplizitat. J. Math. Kyoto Univ. 20 (1980), no. 4, 651-659. MR 0592352 (83k:13016)
  • 5. Richard P. Stanley, Combinatorics and commutative algebra, 2nd ed., Progress in Mathematics, vol. 41, Birkhäuser Boston, Inc., Boston, MA, 1996. MR 1453579
  • 6. Yukihide Takayama, Combinatorial characterizations of generalized Cohen-Macaulay monomial ideals, Bull. Math. Soc. Sci. Math. Roumanie (N.S.) 48(96) (2005), no. 3, 327–344. MR 2165349
  • 7. Rafael H. Villarreal, Monomial algebras, Monographs and Textbooks in Pure and Applied Mathematics, vol. 238, Marcel Dekker, Inc., New York, 2001. MR 1800904
  • 8. R. Waldi, Vollständige Durchschnitte in Cohen-Macaulay-Ringen. Arch. Math. (Basel) 31 (1978/79), no. 5, 439-442.MR 0526608 (80d:14029)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13F55, 13H10

Retrieve articles in all journals with MSC (2000): 13F55, 13H10

Additional Information

Shiro Goto
Affiliation: Department of Mathematics, School of Science and Technology, Meiji University, 214-8571, Japan

Yukihide Takayama
Affiliation: Department of Mathematical Sciences, Ritsumeikan University, 1-1-1 Nojihigashi, Kusatsu, Shiga 525-8577, Japan

Keywords: Stanley-Reisner ideal, monomial ideal, generalized Cohen-Macaulay ring, FLC ring, local cohomology
Received by editor(s): January 11, 2006
Received by editor(s) in revised form: April 13, 2006
Published electronically: March 22, 2007
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2007 American Mathematical Society

American Mathematical Society